# SDR SWAA001324

- Difficulty date: July 19, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 27,969 hours, 26,185 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Wire
- Part number: 65C26702
- Condition: Broken
- Location: Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION, NR 4 L/E FLAP TRANSIT LIGHT ILLUMINATED.  REPAIRED BROKEN WIRE AT NR 4 L/E FLAP PER MM.
